# SDR 2006FA0000403

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: General aviation
- Aircraft: N78LS
- Make and model: Piper PA60600
- Aircraft serial: 600546176
- Aircraft time: 2,177 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 2000610102501
- Condition: Cracked
- Location: Right Wing
- Part time: 2,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING ATTACHMENTS, LEFT & RIGHT WINGS, FWD & AFT BRACKETS WERE NEVER RIVETED TO TOP & BOTTOM WING SKINS & INBOARD RIB FLANGES ALLOWING ALL LOADING TO BE TAKEN BY BRACKET FLANGES & INBD WING RIBS. ALL 4 BRACKETS ARE CRACKED. PICTURES AVAILABLE.  IT SEEMED MORE THAN COINCIDENTAL TO ME THAT THE FOUR RIVETS NEEDED TO ATTACH THE WING SKIN TO THE RIB AND THE ATTACHMENT BRACKET WERE MISSING ON BOTH WINGS, TOP AND BOTTOM. PERHAPS THERE WAS A MISTAKE ON THE ASSEMBLY DRAWING AT THE TIME OF MANUFACTURE. THE HOLES WERE NEVER EVEN DRILLED FOR THE RIVETS. THE AIRCRAFT WAS MANUF. IN 1978, 4 NEWER MODELS WERE INSPECTED AND FOUND TO BE CORRECTLY ASSEMBLED. PICTURES PROVIDED.
